My regimen, and it's working

finasteride

#189

I agree to an extent with this sentiment, I believe at the AR is overexpressed until a system wide shutdown occurs which may explain why people experience a crash, high estro manifesting in gyco, etc. Cartinine allows for better utilization of new T (whether it be training induced or through various sources) via NEW AR production (see studies below). Another indicator that ex-fin users experience depleted AR as opposed to over expressed AR is that the symptoms commonly we commonly discuss are associated with low AR. A study surrounding androgen deprivation therapy for prostate cancer patients and it’s effects on males sited ED, muscle wastage and loss in muscle function, compromised metabolic function, bone mass resulting in obese frailty as first hand side effects. I don’t buy that our AR is permanently over expressed, because if that’s the case your Free-T would be extremely low and DHT would be high which isn’t what we’ve seen on blood panels posted on this forum.

Another thing to note is that the form of Cartinine I take (l-cartinine tartrate) is metobilized in the muscle, not blood-brain barrier. So unless you are actively stimulating new T development through working out, this probably won’t work for you.

https://www.ncbi.nlm.nih.gov/m/pubmed/16826026/

https://www.ncbi.nlm.nih.gov/m/pubmed/15072869/


#190

I don’t like throwing around the word “recovery”, but I am symptom free at the moment


#191

I would be using it to oxidize fatty acid and clean up my liver. The AR are all over the body though. Not just in the brain. And if if it helps sorting out the AR, it’s worth a shot.

I’ll use caution and start slowly.


#192

I agree and Congratulation ! I’m almost there too.

But to be cured would mean not having to use any diet or supplement and eat and do whatever we want like we did before taking fin.

Anyway. I’ll take symptom free. That’s excellent.


#193

Some of us only took the drug for one day and got messed up, so being on fin for a long time isn’t a requisite.


#194

Could it be that the AR receptors got wiped out before they could double in strength to counteract fin ?

I don’t know. What I know is that those who took fin only a few days tend to have it worst than those who took it for a long time.


#195

This is very interesting… SERIOUSLY. It seems that those who only took it a short amount of time had very serious long term effects. I took mine for a little under two months and ive had very drastic symptoms for about 2 years. I simply don’t understand how a drug can do that so quickly.

Would a theory be that if you took it for longer the body would regulate itself?


#196

@ Pete 1989 @ alteredlife

Did you guys take fin for a long time before stopping ?

Also did you fill your profile with all symptoms, I would like to compare with mine.


#197

I think so. If you took it longer, surely the body had more time to adapt, whereas if you crashed soon after taking it, it means it was too much and the body never had a chance. that’s just my opinion.


#198

Damnit, you’re making me think I should get back on it…


#199

That’s most likely to damage you further. You couldn’t handle it when you were healthy, what makes you think you can handle it now that you’re sick ?

My advice is don’t touch that thing again. New research will be available soon (within months). Be patient.


#200

I’m not exaggerating when I say I took it twice (before bed) and on the third day I woke up literally like a bomb had gone off. I honestly thought I had been drugged. I stumbled out of bed completely dizzy and had to hold myself up in the bathroom. I didn’t know up from down. This lasted with this intensity for a whole week and six months later im still left with similar feelings. It was literally like I was hit with a flash bang gernade. Everything was echoing in my ears, vision was slow motion, it was so horrible (and still is).


#201

You took it twice and that’s it ? Never took it again ?


#202

Hell no, just twice. Like I said I woke up pretty much disabled. I didn’t eat for that whole week, let alone think about taking any more pills


#203

Then if you try the amino acids take very small doses at first and stop at first sign of trouble.

There’s no way of telling the damage done to your body.

Pretty soon, I’ll be experimenting with amino acids to clear the mental symptoms. I’ll post my results on this thread.


#204

I took it from August 1st to August 10th, 1mg per day. However, contrary to McBould’s experience I didn’t have any side effects at all while I was on it. I got off of Finasteride after a friend pointed me to PropeciaHelp. The topic came up in a very casual and random conversation I was having with him on the phone, just catching up with an old friend. Had he not told me about the devastation people experienced on fin, I probably would have continued taking it (out of ignorance obviously). My side effects came after I stopped, first brain fog and derealization, droopy bags under my eyes, than insomnia, watery semen, than testicle pain/shrinkage - all in that order.

I think the people who take 1-2 doses and wake up feeling like hell are the people who are pre-disposed to having the worst side effects. I don’t believe staying on it longer would have allowed your body to adjust, it would only cause more damage. Also @Scott.H, don’t ever consider taking Finasteride again. There are countless reports of users getting back on after quitting only to experience unbearable PFS symptoms. Some of those stories are the most extreme I’ve read on this forum, one notable example being our friend @axolotl


#205

How long ago was that ? What year ?


#206

2018, sorry should have been more specific


#207

But then what is the insight into why people who are on it for a short period of time have such devastating effects? I get the epigenetic theory… but it always felt a bit far fetched as I’ve had a couple weird recoveries that lasted for a day. Did we damage our receptors? Did we knock our hormones into a different feedback loop which it can’t reset? Theory after theory. This all just seems too strange, but the short term onset and the short duration of drug ingestion could be a key to an insight here.

I’m concerned I’m actually kicking in an accelerated aging process since my androgen output isn’t being utilized effectively. Literally getting old at age 32 as my body thinks I have the androgen level of a 60 year old. This crash I’ve been on has been the longest and most hopeless I’ve had since quitting two years ago. My libido and penis are effectively non-existent, and i have this odd sensation that this time it’s permanent, like there hasn’t been any improvement for awhile now. I honestly don’t even feel like a man. How the hell is this happening two years later??


#208

So you had no symptoms while on it, got it bad when you stopped, and you’re symptom free 3 months later.

Congratulation. It didn’t take you long to sort yourself out.

I took the poison for 20 years, had increasing insomnia and health issue in the last 5, stopped on 18th April this year and crashed a whole month later. It took me a month to go on a diet and begin alleviating the symptoms.

Insomnia has been the worst since 2014, and it probably will be the last thing to disappear.

By the way, as we chatted, I received my amino acids from my friend in the US. The only thing missing is DLPA and L-Carnitine and pine pollen… I will order today.

I’ll start the amino acid neurological tests on Monday.

For the sexual symptoms, I’ll have to wait for my friend to send what’s missing.